# SDR SWAA2024102243202

- Difficulty date: September 29, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE REQUIRES REPLACEMENT BETWEEN STA 727 TO STA 767 DUE TO SEVERAL AREAS OUT OF LIMITS.<[01] REMOVED RH TRANSITION ANGLE FORM STA 727 TO 847 PER SRM 51-40-02 LOCATED AND DRILLED NEW RH TRANSITION ANGLE FORM STA 727 TO 847 PER SRM 51-40-02;[02] INSTALLED R/H TRANSITION ANGLE. SRM 51-40-02;[03] INSPECTED WORK ABOVE
